Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

283 Publications


2012 | Journal Article | IST-REx-ID: 243
Browning, Timothy D, and Roger Heath Brown. “Quadratic Polynomials Represented by Norm Forms.” Geometric and Functional Analysis 22, no. 5 (2012): 1124–90. https://doi.org/10.1007/s00039-012-0168-5.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2803
De Lózar, Alberto, Fernando Mellibovsky, Marc Avila, and Björn Hof. “Edge State in Pipe Flow Experiments.” Physical Review Letters 108, no. 21 (2012). https://doi.org/10.1103/PhysRevLett.108.214502.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2904   OA
Pausinger, Florian. “Weak Multipliers for Generalized van Der Corput Sequences.” Journal de Theorie Des Nombres Des Bordeaux 24, no. 3 (2012): 729–49. https://doi.org/10.5802/jtnb.819.
View | DOI | Download (ext.)
 

2012 | Journal Article | IST-REx-ID: 2911
Edelsbrunner, Herbert, Alexander Ivanov, and Roman Karasev. “Open Problems in Discrete and Computational Geometry.” Automatic Control and Computer Sciences in print (2012).
View
 

2012 | Preprint | IST-REx-ID: 2928   OA
Kolmogorov, Vladimir, and Thomas Schoenemann. “Generalized Sequential Tree-Reweighted Message Passing.” ArXiv. ArXiv, 2012.
View | Download (ext.) | arXiv
 

Filters and Search Terms

year=2012

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed